# SDR ASAA2019051629396

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,708 hours, 13,665 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG HAS FAULT CODE 73-11272 THE ALTERNATOR VOLTAGE IN PIT TO THE EEC IS OUT OF RANGE. TIME OF FAULT IS SHORT TIME. GROUNDED - YES. PERFORMED EEC BITE CHECK IAW AMM 71-00-00-700-808-F00. FOUND NO FAULTS IN CURRENT STATUS OR HISTORICAL FLIGHT LEGS. REPAIR CONFIRMATION GOOD PER FIM 73-27 TASK 804.
